# SDR AALA202304259442

- Difficulty date: April 18, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A320*
- Aircraft serial: 6238
- Aircraft time: 27,300 hours, 8,554 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164905565
- Condition: Failed
- Location: Zone 100 - Fuse
- Part time: 23,916 hours, 8,778 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE LOUD HUMMING IN FRONT OF AIRCRAFT, ALONG WITH A SLIGHT VIBRATION IN DESCENT BACK TO 310 FROM 350. REVIEVED AN ECAM VENT BLOWER FAULT AND CREW PUT BLOWER IN OVERIDE PER PROCEDURE, THEN 10 SECONDS LATER FAN AGGRESIVELY STOPPED NO HUM OK VIBRATION. FLIGHT ATTENDANTS REPORTED A WAXY CRAYON SMELL 5 MINUTES AFTER VENT BLOWER FAULT. SUPPLEMENTAL REPORT FOR AALA202304219442: MAINTENANCE REPLACED THE AVIONICS VENT BLOWER FAN PER AMM 21-26-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
